Double Discretization Difference Schemes for Partial Integrodifferential Option Pricing Jump Diffusion Models
M.-C. Casabán,
R. Company,
L. Jódar and
J.-V. Romero
Abstract and Applied Analysis, 2012, vol. 2012, 1-20
Abstract:
A new discretization strategy is introduced for the numerical solution of partial integrodifferential equations appearing in option pricing jump diffusion models. In order to consider the unknown behaviour of the solution in the unbounded part of the spatial domain, a double discretization is proposed. Stability, consistency, and positivity of the resulting explicit scheme are analyzed. Advantages of the method are illustrated with several examples.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/120358.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/120358.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:120358
DOI: 10.1155/2012/120358
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().